Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
The Pure and Applied Mathematics
Journal Basic Information
Journal DOI :
Korea Society of Mathematical Education
Editor in Chief :
Volume & Issues
Volume 18, Issue 4 - Nov 2011
Volume 18, Issue 3 - Aug 2011
Volume 18, Issue 2 - May 2011
Volume 18, Issue 1 - Feb 2011
Selecting the target year
DOMINATED SPLITTING WITH STABLY EXPANSIVE
Lee, Man-Seob ;
The Pure and Applied Mathematics, volume 18, issue 4, 2011, Pages 285~291
DOI : 10.7468/jksmeb.2011.18.4.285
In this paper, we show that if a transitive set
-stably expansive, then
admits a dominated splitting.
AN APPLICATION OF COMPLICATEDNESS TO BH-ALGEBRAS
Kim, Eun-Mi ; Ahn, Sun-Shin ;
The Pure and Applied Mathematics, volume 18, issue 4, 2011, Pages 293~304
DOI : 10.7468/jksmeb.2011.18.4.293
The notions of an initial section and a special set in BH-algebras are defined and some of their properties are obtained. The notion of a complicated BH-algebra is introduced and some related properties are obtained. Finally, the notion of essences in BH-algebras are defined, and many properties are investigated.
SOME RESULTS ON MONOGENIC (R, S)-GROUPS
Cho, Yong-Uk ;
The Pure and Applied Mathematics, volume 18, issue 4, 2011, Pages 305~312
DOI : 10.7468/jksmeb.2011.18.4.305
In this paper, we denote that R is a near-ring and G an R-group. We initiate the study of the substructures of R and G. Next, we investigate some properties of R-groups, d.g. near-rings and monogenic (R, S)-groups.
A FIXED POINT APPROACH TO THE STABILITY OF THE QUADRATIC-ADDITIVE FUNCTIONAL EQUATION
Jin, Sun-Sook ; Lee, Yang-Hi ;
The Pure and Applied Mathematics, volume 18, issue 4, 2011, Pages 313~328
DOI : 10.7468/jksmeb.2011.18.4.313
We investigate the stability of the functional equation f(x+y+z+w)+2f(x)+2f(y)+2f(z)+2f(w)-f(x+y)-f(x+z)-f(x+w)-f(y+z)-f(y+w)-f(z+w)=0 by using a flxed point theorem in the sense of L. C
adariu and V. Radu.
A REFINEMENT OF LYAPUNOV-TYPE INEQUALITY FOR A CLASS OF NONLINEAR SYSTEMS
Kim, Yong-In ;
The Pure and Applied Mathematics, volume 18, issue 4, 2011, Pages 329~336
DOI : 10.7468/jksmeb.2011.18.4.329
Some new Lyapunov-type inequalities for a class of nonlinear differential systems, which are natural refinements and generalizations of the well-known Lyapunov inequality for linear second order differential equations, are given. The results of this paper cover some previous results on this topic.
h-STABILITY OF PERTURBED DIFFERENTIAL SYSTEMS
Goo, Yoon-Hoe ;
The Pure and Applied Mathematics, volume 18, issue 4, 2011, Pages 337~344
DOI : 10.7468/jksmeb.2011.18.4.337
In this paper, we investigate h-stability of the nonlinear perturbed differential systems.
A RELATIONSHIP BETWEEN THE LIPSCHITZ CONSTANTS APPEARING IN TAYLOR'S FORMULA
Argyros, Ioannis K. ; Ren, Hongmin ;
The Pure and Applied Mathematics, volume 18, issue 4, 2011, Pages 345~351
DOI : 10.7468/jksmeb.2011.18.4.345
Taylor's formula is a powerful tool in analysis. In this study, we assume that an operator is m-times Fr
chet-differentiable and satisfies a Lipschitz condition. We then obtain some Taylor formulas using only the Lipschitz constants. Applications are also provided.
THE AXIOM OF INDEFINITE SURFACES IN SEMI-RIEMANNIAN MANIFOLDS
Lee, Jae-Won ; Jin, Dae-Ho ;
The Pure and Applied Mathematics, volume 18, issue 4, 2011, Pages 353~359
DOI : 10.7468/jksmeb.2011.18.4.353
In this paper, we characterize a semi-Riemannian manifolds satisfies the axiom of indefinite surfaces. We obtain the following result: If a semi-Riemannian manifold satisfies the axiom of indefinite surfaces, then it is a real space form.
CLOZ-COVERS OF TYCHONOFF SPACES
Kim, Chang-Il ;
The Pure and Applied Mathematics, volume 18, issue 4, 2011, Pages 361~368
DOI : 10.7468/jksmeb.2011.18.4.361
In this paper, we construct a cover (
) of a space X such that for any cloz-cover (Y, f) of X, there is a covering map g :
. Using this, we show that every Tychonoff space X has a minimal cloz-cover (
) and that for a strongly zero-dimensional space X,
if and only if
SURFACES WITH POINTWISE 1-TYPE GAUSS MAP
Kim, Dong-Soo ;
The Pure and Applied Mathematics, volume 18, issue 4, 2011, Pages 369~377
DOI : 10.7468/jksmeb.2011.18.4.369
In this article, we study generalized slant cylindrical surfaces (GSCS's) with pointwise 1-type Gauss map of the first and second kinds. Our main results state that GSCS's with pointwise 1-type Gauss map of the first kind coincide with surfaces of revolution with constant mean curvature; and the right cones are the only polynomial kind GSCS's with pointwise 1-type Gauss map of the second kind.